MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG C2 NERVEMONITOR, 8 CHANNEL; SURGICAL NERVE STIMULATOR/LOCATOR

STRYKER INSTRUMENTS-FREIBURG C2 NERVEMONITOR, 8 CHANNEL; SURGICAL NERVE STIMULATOR/LOCATOR
Catalog Number 5140-508-280
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 12/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device did not record nerve activity, and the surgeon proceeded to cut a nerve.It was reported that the procedure was not completed.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
C2 NERVEMONITOR, 8 CHANNEL
Common Device Name
SURGICAL NERVE STIMULATOR/LOCATOR
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7174481
Report Number0001811755-2018-00030
Device Sequence Number16505837
Product Code ETN
UDI-Device Identifier07613327277319
UDI-Public(01)07613327277319
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K152505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5140-508-280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2018
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;